# SDR SIMA973001

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367290601261
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED FLOORBEAM 36 CORRODEDOUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM 36 IAW SRM 51-25-02 AND 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
